Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Brittany B.
Joliet, IL
144 reviews
Wellness Guru Expert Level 2

Do these make you sleepy the next morning ?

Jennifer R.
Jennifer R.
OCEANSIDE, CA
2 years, 2 months ago
I work up very refreshed and did not feel sleep or groggy at all. Keep in mind it is an antihistamine and if they bother you this may as well. However if you have any type of seasonal allergy this may hep you sleep soundly and breath easy thereby letting you get some much needed sleep. Diphenhydramine is used to treat sneezing, runny nose, watery eyes, hives, skin rash, itching, and other cold or allergy symptoms. Diphenhydramine is also used to treat motion sickness, to induce sleep.
Tiffany C.
Tiffany C.
Dolton, IL
2 years, 2 months ago
To me, if you get at least eight hours of sleep that gives it enough time to run it's course so you won't be still tired when you wake up. Sometimes it will linger, making you drowsy. Results vary per person.
Laura D.
Laura D.
Humble, TX
2 years, 2 months ago
Yes. Research studies have shown that constantly using this product causes permanent cognitive impairment and decline.
Tonya M.
Tonya M.
2 years, 3 months ago
I found that these work just like NyQuil where you are still sluggish the next morning. I have started using Melatonin for sleep and then i am not groggy and i feel refreshed during the next day.
Jennell M.
Jennell M.
2 years, 5 months ago
Badge Icon
Wellness Guru Expert Level 2
It does not make me sleepy. However, it depends on an individuals body's reaction to the product.
Angel S.
Angel S.
2 years, 7 months ago
YES. I feel extremely groggy and dizzy the next morning. Worse than I would feel if I had just stayed up all night. I always regret taking them
Elizabeth C.
Elizabeth C.
Rosalia, WA
3 years, 3 months ago
If you give yourself a full night it wont be a problem.
Terri S.
Terri S.
Zebulon, NC
3 years, 4 months ago
Honestly I do wake up some mornings feeling like I am in a daze after taking the gel capsules.
Marissa G.
Marissa G.
3 years, 4 months ago
No, But they can cause headaches.
Blair B.
Blair B.
Concord, NC
3 years, 4 months ago
Never.

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Sign up now

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Sign up now

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Sign up now

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Join now

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Join now

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Join now

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Sign up now

JOIN NOW, be part of the conversation plus gain access to over 25 million product reviews and more!

Sign up now

Sign up to join our community!